American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Burton Randol. A lattice-point problem. II . Trans. Amer. Math. Soc. 125 (1966) 101-113. MR 0201408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Burton Randol. A lattice-point problem . Trans. Amer. Math. Soc. 121 (1966) 257-268. MR 0201407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. L. Cleaver. On a theorem of Vorono\"\i . Trans. Amer. Math. Soc. 120 (1965) 390-400. MR 0184909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George E. Andrews. A lower bound for the volume of strictly convex bodies with many boundary lattice points . Trans. Amer. Math. Soc. 106 (1963) 270-279. MR 0143105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia